Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A reflexive space of holomorphic functions in infinitely many variables


Authors: Raymundo Alencar, Richard M. Aron and Seán Dineen
Journal: Proc. Amer. Math. Soc. 90 (1984), 407-411
MSC: Primary 46G20; Secondary 32A10
MathSciNet review: 728358
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show the existence of an infinite-dimensional Banach space $ E$ such that $ H(E)$, the space of holomorphic functions on $ E$, endowed with the $ {\tau _\omega }$ topology is reflexive.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G20, 32A10

Retrieve articles in all journals with MSC: 46G20, 32A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0728358-5
PII: S 0002-9939(1984)0728358-5
Keywords: Reflexivity, weakly sequentially continuous, Tsirelson space
Article copyright: © Copyright 1984 American Mathematical Society